Table of Contents
Conference Papers in Mathematics
Volume 2013 (2013), Article ID 684643, 8 pages
http://dx.doi.org/10.1155/2013/684643
Conference Paper

Applied Quantum Field Theory to General Diffusion-Reaction Phenomena

1ENSAM, Moulay Ismail University, P.O. Box 25290, Al Mansour, Meknes 50000, Morocco
2Polymer Physics and Critical Phenomena Laboratory, Sciences Faculty Ben M'sik, P.O. Box 7955, Casablanca 20000, Morocco

Received 28 March 2013; Accepted 22 May 2013

Academic Editors: B. N. Datta, G. S. F. Frederico, N. Martins, D. F. M. Torres, and A. J. Zaslavski

This Conference Paper is based on a presentation given by Mabrouk Benhamou at “The Cape Verde International Days on Mathematics 2013” held from 22 April 2013 to 25 April 2013 in Praia, Cape Verde.

Copyright © 2013 Mabrouk Benhamou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. D. Polyanin, Handbook of Linear Partial Differential Equations for Engineers and Scientists, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2002. View at MathSciNet
  2. A. D. Polyanin and V. F. Zaitsev, Handbook of Nonlinear Partial Differential Equations, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2004. View at MathSciNet
  3. G. Gaeta, “Asymptotic symmetries and asymptotically symmetric solutions of partial differential equations,” Journal of Physics A, vol. 27, no. 2, pp. 437–451, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Gaeta, Nonlinear Symmetries and Nonlinear Equations, vol. 299 of Mathematics and Its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  5. P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Stephani, Differential Equations: Their Solution Using Symmetries, Cambridge University Press, Cambridge, UK, 1989. View at MathSciNet
  7. N. N. Bogoliubov and D. V. Shirkov, Introduction to the Theory of Quantized Fields, Interscience Monographs in Physics and Astronomy, Vol. III, Interscience Publishers, New York, NY, USA, 1959. View at MathSciNet
  8. C. Itzykson and J. B. Zuber, Quantum Field Theory, International Series in Pure and Applied Physics, McGraw-Hill, New York, NY, USA, 1980. View at MathSciNet
  9. D. J. Amit, Field theory, the Renormalization Group, and Critical Phenomena, International Series in Pure and Applied Physics, McGraw-Hill, New York, NY, USA, 1978. View at MathSciNet
  10. C. Itzykson and J.-M. Drouffe, Statistical Field Theory: 1 and 2, Cambridge University Press, 1989.
  11. J. Zinn-Justin, Quantum Field Theory and Critical Phenomena, vol. 77 of International Series of Monographs on Physics, The Clarendon Press Oxford University Press, New York, NY, USA, 1989. View at MathSciNet
  12. K. G. Wilson, “Renormalization group and critical phenomena. I. Renormalization group and the Kadanoff scaling picture,” Physical Review B, vol. 4, pp. 3174–3183, 1971. View at Publisher · View at Google Scholar
  13. K. G. Wilson, “Renormalization group and critical phenomena. II. Phase-space cell analysis of critical behavior,” Physical Review B, vol. 4, pp. 3184–3205, 1971. View at Publisher · View at Google Scholar
  14. G. I. Barenblatt, Scaling, Self-Similarity, and Intermediate Asymptotics, vol. 14 of Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge, UK, 2nd edition, 1996. View at MathSciNet
  15. J. Bricmont and A. Kupiainen, “Renormalization group and the Ginzburg-Landau equation,” Communications in Mathematical Physics, vol. 150, no. 1, pp. 193–208, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Bricmont, A. Kupiainen, and G. Lin, “Renormalization group and asymptotics of solutions of nonlinear parabolic equations,” Communications on Pure and Applied Mathematics, vol. 47, no. 6, pp. 893–922, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Bricmont and A. Kupiainen, “Renormalizing partial differential equations,” in Constructive Physics (Palaiseau, 1994), vol. 446 of Lecture Notes in Phys., pp. 83–115, Springer, Berlin, Germany, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. L. Chen and N. Goldenfeld, “Numerical renormalization-group calculations for similarity solutions and traveling waves,” Physical Review, vol. 51, pp. 5577–5581, 1995. View at Publisher · View at Google Scholar
  19. L.-Y. Chen, N. Goldenfeld, and Y. Oono, “Renormalization-group theory for the modified porous-medium equation,” Physical Review A, vol. 44, no. 10, pp. 6544–6550, 1991. View at Publisher · View at Google Scholar · View at Scopus
  20. N. Goldenfeld, Lectures on Phase Transitions and the Renormalization Group, Addison-Wesley, Reading, Mass, USA, 1992.
  21. N. Goldenfeld, O. Martin, Y. Oono, and F. Liu, “Anomalous dimensions and the renormalization group in a nonlinear diffusion process,” Physical Review Letters, vol. 65, pp. 1361–1364, 1990. View at Publisher · View at Google Scholar
  22. N. Goldenfeld, O. Martin, and Y. Oono, “Asymptotics of partial differential equations and the renormalisation group,” in Asymptotics Beyond All Orders (La Jolla, CA, 1991), S. Tanveer, Ed., vol. 284 of NATO Adv. Sci. Inst. Ser. B Phys., pp. 375–383, Plenum, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  23. N. V. Antonov and J. Honkonen, “Anomalous scaling in two models of passive scalar advection: effects of anisotropy and compressibility,” Physical Review E, vol. 63, Article ID 036302, 7 pages, 2001. View at Publisher · View at Google Scholar
  24. G. 't Hooft and M. Veltman, “Regularization and renormalization of gauge fields,” Nuclear Physics B, vol. 44, no. 1, pp. 189–213, 1972. View at Google Scholar · View at MathSciNet
  25. G. 't Hooft, “Dimensional regularization and the renormalization group,” Nuclear Physics B, vol. 61, pp. 455–468, 1973. View at Publisher · View at Google Scholar
  26. J. C. Collins, “Structure of counterterms in dimensional regularization,” Nuclear Physics B, vol. 80, pp. 341–348, 1974. View at Publisher · View at Google Scholar
  27. I. S. Gradshteyn and I. M. Ryzik, Table of Integrals, Series and Products, Academic Press, New York, NY, USA, 1980.